RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1994, Volume 30, Number 11  


Ordinary Differential Equations
On the finite convergence of processes to a sharp minimum and a smooth minimum with a sharp derivative
A. S. Antipin
1843
Calculation of conjugate variables in the continuation procedure for optimal trajectories for problems that are linear with respect to the control
A. P. Afanas'ev
1855
Velocity gradient and velocity difference algorithms in a nonlinear control problem: stepwise synthesis
M. V. Druzhinina, A. L. Fradkov
1861
Affine control systems, affine distributions and $t$-codistributions
V. I. Elkin
1869
Symmetries and the decomposition of nonlinear systems
A. N. Kanatnikov, A. P. Krishchenko
1880
Optimal control of an ensemble of trajectories of a singularly perturbed quasilinear system
A. G. Kremlev
1892
On a differential game with an integral performance index
N. Yu. Lukoyanov
1905
A third-order continuous gradient projection method for minimization problems
A. Nedić
1914
A differential pursuit game with a breakdown in the dynamics
M. S. Nikol'skii, Zh. Peng
1923
Stabilization of indeterminate systems with “pure” delay in the control by asymptotic invariance methods
A. P. Nosov
1928
On the regularization of the function of the asymptotic value of a control problem under perturbation of the set of initial positions
V. E. Pak, A. G. Chentsov
1939
Control of Lyapunov exponents of consistent systems. II
S. N. Popova, E. L. Tonkov
1949
Liouville's theorem in optimal control problems
A. V. Pukhlikov
1958

Partial Differential Equations
Stability of the equations of the interaction of viscoelastic plates with a fluid
P. A. Vel'misov, V. B. Kolmanovskii, Yu. A. Reshetnikov
1966
Optimal control of processes described by singular equations of parabolic type
I. A. Kipriyanov, A. A. Kulikov
1982
On the solvability of the Cauchy problem on a flag in a manifold for overdetermined systems of nonlinear differential equations
M. V. Korovina
1988
On a method for constructing approximations in the averaging problem in a partially punctured domain
O. A. Oleinik, T. A. Shaposhnikova
1994
Dirichlet-type problems for the Lavrent'ev–Bitsadze equation
A. P. Soldatov
2001
The Tricomi problem for an equation of mixed type of the second kind in the case of an unbounded domain
R. S. Khairullin
2010

Short Communications
Normal boundary value problems for a second-order equation with bounded operator potential
Z. I. Ismailov
2018

Letter to the editor
Письмо в редакцию
N. Rozov
2020
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019